JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 3, Article 54
Andersson's Inequality and Best Possible Inequalities

    Authors: A. M. Fink,  
    Keywords: Convex, Best possible inequality.  
    Date Received: 08/10/02  
    Date Accepted: 01/05/03  
    Subject Codes:

26A51, 26D15

    Editors: Don B. Hinton,  

We investigate the notion of `best possible inequality' in the context of Andersson's Inequality.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login